# SDR UALA2011072703861

- Difficulty date: July 27, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 146N55908
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT CUSP WEB FROM BS 1400 TO 1420 CORRODED.  MAJOR REPAIR ACCOMPLISHED: RT CUSP WEB CORRODED BEYOND LIMITS PER SRM.  FABRICATED AND HEAT TREATED A NEW WEB AND INSTALLED PER SRM.
